Variability of simple double points of real plane algebraic curves
Doklady Akademii Nauk, Tome 142 (1962) no. 6, pp. 1233-1235
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_6_a3,
author = {D. A. Gudkov},
title = {Variability of simple double points of real plane algebraic curves},
journal = {Doklady Akademii Nauk},
pages = {1233--1235},
year = {1962},
volume = {142},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_6_a3/}
}
D. A. Gudkov. Variability of simple double points of real plane algebraic curves. Doklady Akademii Nauk, Tome 142 (1962) no. 6, pp. 1233-1235. http://geodesic.mathdoc.fr/item/DAN_1962_142_6_a3/